Pacific Journal of Mathematics

Abstract Riemann sums

Paul Civin

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 861-868.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000949

Mathematical Reviews number (MathSciNet)
MR0076018

Zentralblatt MATH identifier
0067.03201

Subjects
Primary: 28.0X

Citation

Civin, Paul. Abstract Riemann sums. Pacific J. Math. 5 (1955), no. 2, 861--868. https://projecteuclid.org/euclid.pjm/1172000949


Export citation

References

  • [1] G.D. Birkhoff, Proof of the ergodic theorem, Proc. Nat. Acad. Sci., 17 (1932), 650.
  • [2] P. Civin, Some ergodic theorems involving two operators, Pacific J. Math., 5 (1955), 869-876.
  • [3] E. Hopf, Ergodentheorie,Berlin 1937.
  • [4] W. Hurewicz, Ergodic theorem without invariant measure, Ann. Math., 45 (1944), 192-206.
  • [5] B. Jessen, On the approximationof Lebesgue integrals by Riemann sums, Ann. Math., 35 (1934), 248-251.
  • [6] J. Marcinkiewicz and A. Zygmund, Mean values of trigonometric polynomials, Fund. Math., 28 (1937), 131-166.
  • [7] C. Ryll-Nardzewski, On ergodic theorems I, Studia Math., 12 (1951), 65-73.
  • [8] H.D. Ursell, On the behavior of a certain sequence of functions derived from a given one, J. London Math. Soc, 12 (1937), 229-232.